# SDR SWAA2022050490638

- Difficulty date: April 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 191HR
- Condition: Elongated
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 191HR AT LOWER FUSELAGE (2 EA) 2022-168723 / [01] REPLACED PANEL 191HR AT LOWER FUSELAGE (2 EA) IAW B737-700 AMM 53-51-400-803;[02] CORRECTED STEP 1 REPLACED PANEL 191HR AT LOWER FUSELAGE (2 EA) IAW B737-700 AMM 53-51-21-400-803;[03] CERTIFIED STEP 2 COMPLETE
